# SDR DHL2003801048

- Difficulty date: April 14, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Elongated
- Location: Lt Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E UPPER SKIN SURFACE HAS ELONGATED HOLES BETWEEN STA XFS 410.250 AND XOLDI 6.225 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG 38.  FABRICATED DOUBLER (7075-T6 AL0.063) IAW SRM 57-2-1 FIG 38.  CLEANED, TREATED AND PRIMED DOUBLER INNER PART IAW SRM 51-1-8B.  PERFORMED NEW HOLES (COUNTERSINK) ON DOUBLER WITH PROPER MEASURE IAW SRM 51-1-22 PG 1. INSTALLED DOUBLER ON CTR L/E UPPER SKIN WITH NEW FASTENERS IAW SRM 57-2-1 FIG 38 AND SRM 51-1-21 PG 1.
